# SDR 2006UALA02191

- Difficulty date: November 13, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 54,415 hours, 19,130 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED BURN ODOR IN CABIN VENTS.  NO ODOR NOTED, POSSIBLY FROM OUTSIDE SOURCE.
